Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiable classification of some topologically linear actions


Author: Ronnie Lee
Journal: Bull. Amer. Math. Soc. 75 (1969), 441-444
DOI: https://doi.org/10.1090/S0002-9904-1969-12212-3
MathSciNet review: 0239623
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Berstein and G. R. Livesay, Non-unique desuspension of involution, Mimeographed Notes, Cornell University, Ithaca, N. Y., 1968. MR 234476
  • 2. G. E. Bredon, A π-module structure for Θ, Ann. of Math. (2) 86 (1967), 434-448.
  • 3. W. Browder and G. R. Livesay, Fixed point free involutions on homotopy spheres, Bull. Amer. Math. Soc. 73 (1967), 242-245. MR 206965
  • 4. M. Mahowald and M. Tangora, Some differentials in the Adams spectral sequence, Topology 6 (1967), 349-369. MR 214072


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12212-3

American Mathematical Society